# SDR AALA201909049033

- Difficulty date: August 10, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LOWER BULKHEAD FRAME AT BS 500I BETWEEN LBL 25 AND RBL 25. REPLACED FRAME PER SRM 51-40-02.
